MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.3MM CANNULATED SCREW 16MM THREAD/90MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.3MM CANNULATED SCREW 16MM THREAD/90MM; SCREW, FIXATION, BONE
Model Number 208.890
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent removal of hardware due to cut-out.The procedure was successfully completed with no surgical delay.The patient¿s status is unknown.This report involves (1) 7.3mm cannulated screw 16mm thread/90mm.This is report 2 of 3 for (b)(4).

Brand Name
7.3MM CANNULATED SCREW 16MM THREAD/90MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11687369
Report Number2939274-2021-01934
Device Sequence Number3015592
Product Code HWC
UDI-Device Identifier10886982150011
UDI-Public(01)10886982150011
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K962011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number208.890
Device Catalogue Number208.890
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/19/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;